# SDR TWAA9819504

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Mlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND PREVIOUS INTERIM REPAIR FOR A CRACK AT THE AFT I/B CORNER OF THE RT MAIN GEAR WHEEL WELL, THE FRAME AT THE MLG I/B DOOR JAM, AFT I/B END.  ACCOMPLISHED PERMANENT REPAIR PER ARA 11913, AND SRM 53-05, FIG 60, SHEETS 1 AND 2.
